# SDR DALA13013580944

- Difficulty date: March 13, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- Engine: Pwa JT8D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, CORROSION WAS FOUND ON SETTLEMENT AREA AND COUNTERSINK HOLES OF THE LT WING FUEL TANK ACCESS PANEL NR 1307C. ACCESS PANEL WAS REPLACED.
